Alert archive / Colorado / Red Flag Warnings in 2006
Red Flag Warning 13, NWS Grand Junction, CO
NWS Grand Junction, CO issued this red flag warning at Jun 27, 2006, 4:17 AM MDT for 8 counties in Colorado. It took effect at Jun 27, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2006, 4:17 AM MDT (10:17 UTC)
- In effect from
- Jun 27, 2006, 12:00 PM MDT
- Expired
- Jun 27, 2006, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Grand Junction, CO
Counties Dolores County, CO, Eagle County, CO, Garfield County, CO, La Plata County, CO, Mesa County, CO, Montezuma County, CO, Pitkin County, CO, San Miguel County, CO
The radar
The Grand Junction radar (KGJX), 70 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 4272 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KGJT 271017 RFWGJT RED FLAG WARNING NATIONAL WEATHER SERVICE GRAND JUNCTION CO 417 AM MDT TUE JUN 27 2006 COZ203-205-207-271830- /O.UPG.KGJT.FW.A.0011.060627T1700Z-060628T0300Z/ /O.NEW.KGJT.FW.W.0013.060627T1800Z-060628T0300Z/ GRAND JUNCTION FORECAST AREA-MONTROSE FORECAST AREA- DURANGO FORECAST AREA- 417 AM MDT TUE JUN 27 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR DRY LIGHTNING...INCLUDING FIRE WEATHER ZONES 203...205 AND 207... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP ACROSS WESTERN COLORADO THIS AFTERNOON AND CONTINUE INTO THIS EVENING. MANY OF THE THUNDERSTORMS WILL PRODUCE STRONG GUSTY WINDS TO NEAR 40 MPH AND LITTLE IF ANY RAINFALL. IN ADDITION... DANGEROUS CLOUD TO GROUND LIGHTNING WILL OCCUR WITH THE THUNDERSTORMS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF DRY LIGHTNING...STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ JDC
2 follow-up statements
000 WWUS85 KGJT 272122 RFWGJT RED FLAG WARNING NATIONAL WEATHER SERVICE GRAND JUNCTION CO 319 PM MDT TUE JUN 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 203 205 AND 207... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 201 203 AND 207... COZ203-205-280300- /O.NEW.KGJT.FW.A.0012.060628T1800Z-060629T0300Z/ /O.CON.KGJT.FW.W.0013.000000T0000Z-060628T0300Z/ GRAND JUNCTION FORECAST AREA-MONTROSE FORECAST AREA- 319 PM MDT TUE JUN 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 203 205 AND 207... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 201 203 AND 207... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONES 201 203 AND 207 IN WESTERN COLORADO. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 203 205 AND 207 IN WESTERN COLORADO. SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER WESTERN COLORADO TODAY...PRIMARILY SOUTH OF A LINE FROM RANGELY TO YAMPA. MANY OF THESE STORMS CONTAIN LITTLE OR NO RAINFALL ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH. FOR TOMORROW...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP DURING THE AFTERNOON AND EVENING. ALTHOUGH WETTING RAINFALL FROM THESE STORMS WILL BECOME MORE LIKELY TOMORROW...MANY OF THEM ARE STILL EXPECTED TO REMAIN DRY OVER COLORADO FIRE WEATHER ZONES 201...203..AND 205. ENOUGH MOISTURE IS EXPECTED TO BE PRESENT TOMORROW OVER COLORADO ZONE 207 FOR THE MAJORITY OF THUNDERSTORMS TO PRODUCE WETTING RAINFALL. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THESE STORMS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ COZ207-280300- /O.CON.KGJT.FW.W.0013.000000T0000Z-060628T0300Z/ DURANGO FORECAST AREA- 319 PM MDT TUE JUN 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 203 205 AND 207... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 201 203 AND 207... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONES 201 203 AND 207 IN WESTERN COLORADO. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 203 205 AND 207 IN WESTERN COLORADO. SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER WESTERN COLORADO TODAY...PRIMARILY SOUTH OF A LINE FROM RANGELY TO YAMPA. MANY OF THESE STORMS CONTAIN LITTLE OR NO RAINFALL ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH. FOR TOMORROW...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP DURING THE AFTERNOON AND EVENING. ALTHOUGH WETTING RAINFALL FROM THESE STORMS WILL BECOME MORE LIKELY TOMORROW...MANY OF THEM ARE STILL EXPECTED TO REMAIN DRY OVER COLORADO FIRE WEATHER ZONES 201...203..AND 205. ENOUGH MOISTURE IS EXPECTED TO BE PRESENT TOMORROW OVER COLORADO ZONE 207 FOR THE MAJORITY OF THUNDERSTORMS TO PRODUCE WETTING RAINFALL. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THESE STORMS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ COZ201-280530- /O.NEW.KGJT.FW.A.0012.060628T1800Z-060629T0300Z/ CRAIG FORECAST AREA- 319 PM MDT TUE JUN 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 203 205 AND 207... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 201 203 AND 207... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONES 201 203 AND 207 IN WESTERN COLORADO. A RED FLAG WARNING ALSO REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 203 205 AND 207 IN WESTERN COLORADO. SCATTERED THUNDERSTORMS HAVE DEVELOPED OVER WESTERN COLORADO TODAY...PRIMARILY SOUTH OF A LINE FROM RANGELY TO YAMPA. MANY OF THESE STORMS CONTAIN LITTLE OR NO RAINFALL ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE SMALL HAIL AND WIND GUSTS TO 40 MPH. FOR TOMORROW...WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP DURING THE AFTERNOON AND EVENING. ALTHOUGH WETTING RAINFALL FROM THESE STORMS WILL BECOME MORE LIKELY TOMORROW...MANY OF THEM ARE STILL EXPECTED TO REMAIN DRY OVER COLORADO FIRE WEATHER ZONES 201...203..AND 205. ENOUGH MOISTURE IS EXPECTED TO BE PRESENT TOMORROW OVER COLORADO ZONE 207 FOR THE MAJORITY OF THUNDERSTORMS TO PRODUCE WETTING RAINFALL. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THESE STORMS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OROW
000 WWUS85 KGJT 280309 RFWGJT RED FLAG WARNING NATIONAL WEATHER SERVICE GRAND JUNCTION CO 909 PM MDT TUE JUN 27 2006 ...RED FLAG WARNING EXPIRED AT 9 PM MDT THIS EVENING FOR COLORADO ZONES 203...205 AND 207... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR DRY LIGHTNING OVER COLORADO ZONES 201 203 AND 205... COZ203-205-281200- /O.EXP.KGJT.FW.W.0013.000000T0000Z-060628T0300Z/ /O.CON.KGJT.FW.A.0012.060628T1800Z-060629T0300Z/ GRAND JUNCTION FORECAST AREA-MONTROSE FORECAST AREA- 909 PM MDT TUE JUN 27 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR WESTERN COLORADO ZONES 203 AND 205... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WESTERN COLORADO ZONES 203 AND 205 FOR DRY LIGHTNING... THE RED FLAG WARNING EXPIRED AT 9 PM THIS EVENING. THUNDERSTORMS HAVE DIMINISHED AND THE THREAT OF DRY LIGHTNING NO LONGER EXISTS THIS EVENING. THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE WEATHER WATCH...WHICH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONES 203 AND 205 IN WESTERN COLORADO. WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH WETTING RAINFALL WILL BECOME MORE LIKELY WEDNESDAY...MANY STORMS ARE STILL EXPECTED TO REMAIN DRY OVER COLORADO FIRE WEATHER ZONES 203..AND 205. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE STORMS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ COZ207-280415- /O.EXP.KGJT.FW.W.0013.000000T0000Z-060628T0300Z/ DURANGO FORECAST AREA- 909 PM MDT TUE JUN 27 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THUNDERSTORMS HAVE DIMINISHED AND THE THREAT OF DRY LIGHTNING NO LONGER EXISTS THIS EVENING. WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER ZONE 207 AGAIN WEDNESDAY AFTERNOON AND EVENING BUT ENOUGH MOISTURE IS EXPECTED TO BE PRESENT FOR THE MAJORITY OF THUNDERSTORMS TO PRODUCE WETTING RAINFALL WEDNESDAY. $$ COZ201-281200- /O.CON.KGJT.FW.A.0012.060628T1800Z-060629T0300Z/ CRAIG FORECAST AREA- 909 PM MDT TUE JUN 27 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR WESTERN COLORADO ZONE 201 FOR DRY LIGHTNING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE WEATHER WATCH...WHICH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR FIRE WEATHER ZONE 201 IN WESTERN COLORADO. WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH WETTING RAINFALL WILL BECOME MORE LIKELY WEDNESDAY...MANY OF THE STORMS ARE STILL EXPECTED TO REMAIN DRY. WIND GUSTS TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE STORMS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Jun 27, 3:39 AM MDT, 38 minutes earlier.
Area forecast discussion, Jun 27, 3:39 AM MDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
339 AM MDT TUE JUN 27 2006
...UPDATED UTAH HEADLINES BELOW...
.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...LITTLE CHANGE FROM THE
CURRENT FORECAST TODAY AS THE UPPER LEVEL RIDGE OF HIGH PRESSURE
REMAINS PARKED TO OUR WEST. MOISTURE IS WORKING UP AND OVER THE
RIDGE...DROPPING SOUTH OVER OUR AREA. THIS WL AGAIN LEAD TO
SCATTERED DIURNALLY DRIVEN THUNDERSTORMS ACROSS WESTERN COLORADO
AND EASTERN UTAH...MOST OF WHICH WILL BE OF THE DRY VARIETY. EXPECT
A LITTLE BETTER COVERAGE OF CONVECTION THIS AFTERNOON AS SEVERAL
WEAK SFC BOUNDARIES FLOATING AROUND...AND EVEN CAUGHT A NORTHBOUND
BOUNDARY FEATURE EARLIER TONIGHT ON THE KGJX WSR-88D JUST NORTH OF
KGJT. WITH LOW LEVEL MOISTURE STILL LACKING...CONDITIONS ARE ONCE
AGAIN FAVORABLE FOR WILDFIRE GENERATION AS LIGHTNING AND GUSTY
WINDS PREVAIL OVER RAINFALL. THE ONLY AREA EXPECTED TO SEE SOME
WETTING RAINS WOULD BE OVER THE HIGHER ELEVATIONS OF THE SAN JUANS...
WITH RAIN SHAFTS NARROWING AS THEY MOVE OFF THE HIGHER TERRAIN AND
ENCOUNTER DRIER CONDITIONS IN THE VALLEYS.
THIS DAILY RECYCLING OF MID LEVEL MOISTURE WILL CONTINUE...WITH THE
RIDGE POSITIONED OVER NEVADA AND WESTERN UTAH...BEFORE GRADUALLY
SHIFTING INTO THE FOUR CORNERS REGION LATER THIS WEEK. ONCE
THIS OCCURS...EVEN MORE SUB-TROPICAL MOISTURE WILL WORK NORTHWARD
INTO THE REGION...GIVING US A PRELUDE TO LATER THIS SUMMER WHEN THE
MONSOON GETS ROLLING. PERSISTENCE THE KEY WITH TEMPS THE NEXT
SEVERAL DAYS.
.LONG-TERM (THURSDAY THROUGH TUESDAY)...
RIDGE OVER THE WESTERN U.S. REMAIN NEARLY STATIONARY THROUGH THE
PERIOD. OCCASIONAL SHORTWAVE TROUGH MOVE THROUGH THE NORTHERN ROCKIES
AND FLATTEN THE NORTHERNMOST EXTENT OF THE RIDGE...BUT THE GENERAL
PATTERN CHANGES LITTLE. MOISTURE WILL CONTINUE TO ROTATE AROUND THE
HIGH. FLOW ALOFT WILL REMAIN FROM THE NORTHWEST FOR THE REST OF THE
WEEK...THEN WILL TURN MORE WEST TO SOUTHWESTERLY AND DRAW MOISTURE
MORE DIRECTLY FROM THE MONSOONAL PLUME THE CURRENTLY EXTENDS FROM NW
MEXICO TO WESTERN NEVADA. THIS SHOULD CAUSE WET THUNDERSTORMS TO
INCREASE IN COVERAGE. TEMPERATURES SHOULD REMAIN ON THE HOT SITE AND
CLOSE TO GFSLR GUIDANCE.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
.CO...RED FLAG WARNING IN EFFECT FROM 12 PM THIS AFTERNOON
UNTIL 9 PM MDT THIS EVENING FOR WESTERN COLORADO FIRE ZONES
203...205 AND 207 FOR DRY LIGHTNING.
.UT...RED FLAG WARNING IN EFFECT FROM 12 PM THIS AFTERNOON UNTIL
10 PM MDT THIS EVENING FOR SOUTHEAST UTAH FIRE ZONES
445 THROUGH 449 FOR DRY LIGHTNING.
&&
JDC/CJCHazardous weather outlook, Jun 26, 9:43 PM MDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 943 PM MDT MON JUN 26 2006 COZ001>014-017>023-UTZ022>025-027>029-271300- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 943 PM MDT MON JUN 26 2006 ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON AND EVENING FOR WEST CENTRAL AND SOUTHWEST COLORADO...EAST CENTRAL AND SOUTHEAST UTAH FOR DRY LIGHTNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH SUNDAY...ESPECIALLY OVER THE MOUNTAINS. ON TUESDAY...THE MAJORITY OF THE THUNDERSTORMS WILL PRODUCE LITTLE RAINFALL. EXPECT STRONG GUSTY WINDS AND DANGEROUS LIGHTNING WITH THUNDERSTORMS. THESE CONDITIONS WILL CONTINUE TO CAUSE FIRE WEATHER CONCERNS TUESDAY AFTERNOON AND EVENING OVER WEST CENTRAL AND SOUTHWEST COLORADO. THERE WILL BE A INCREASE IN THUNDERSTORM COVERAGE BY THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON AND TONIGHT. JDC/TAL/CJC
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:19 PM MDT | Fire Weather Watch | GJT | Eagle, Garfield, Mesa, Moffat, Pitkin, Rio Blanco and 1 more | 13 hr |
Nearby
Red Flag Warnings in Colorado, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.